Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

2013, Volume 38, Issue 1, pp 21-32

Print

Coupling symmetries with Poisson structures
Camille Laurent-Gengoux, Eva Miranda


Abstract
We study local normal forms for completely integrable systems on Poisson manifolds in the presence of additional symmetries. The symmetries that we consider are encoded in actions of compact Lie groups. The existence of Weinstein’s splitting theorem for the integrable system is also studied giving some examples in which such a splitting does not exist, i.e. when the integrable system is not, locally, a product of an integrable system on the symplectic leaf and an integrable system on a transversal. The problem of splitting for integrable systems with additional symmetries is also considered.

You are here: Home No.1